Sh:586

Bib entry
@article{Sh:586,
 author = {Shelah, Saharon},
 title = {{A polarized partition relation and failure of GCH at singular strong limit}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {155},
 number = {2},
 year = {1998},
 pages = {153--160},
 issn = {0016-2736},
 mrclass = {03E05 (04A20 04A30)},
 mrnumber = {1606515},
 mrreviewer = {Douglas R. Burke},
 note = {\href{https://arxiv.org/abs/math/9706224}{arXiv: math/9706224}},
 arxiv_number = {math/9706224}
}